# SDR RRXA98186

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N796AL
- Make and model: Doug DC-8-63
- Aircraft serial: 46054
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND NR 1 ENGINE EXHAUST NOZZLE OUTBOARD SKIN CRACKED AT 9:30 POSITION.  REMOVED NR 1 ENGINE EXHAUST NOZZLE OUTBOARD SKIN AND STRUCTURE IAW DC-8 SRM 51-1-21.  FABRICATED AND INSTALLED SPLICE DOUBLER IAW FAA APPROVED DER COTNEY ENGINEERING SKETCH E04-R04.
